Article citationsMore>>

C. Frappier, Q. I. Rahman and St. Ruscheweyh, “New Inequalities for Polynomials,” Transactions of the American Mathematical Society, Vol. 288, 1985, pp. 69-99. doi:10.1090/S0002-9947-1985-0773048-1

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top